Post # 1
Hello everyone! I would like to know other woman who has been on birth control if this has happened to them. I have been on Ortho Tri Cyclen for about 8 months now and I have been really emotional, cramping a lot, feeling nauseous. My last pack We did have unprotected sex and i did miss two pills (we always use the withdraw method) and my period came as soon as i finish my last pill. I took a pregnancy test but it was negative. Is this suppose to be normal. I have about a week left of pills and this cramping has been going on for about 3 weeks now. Is this normal?
Post # 3
I would say that it doesn’t seem very likely that you are pregnant, especially since the test was negative. I was on Ortho Tri Cyclen for years and the longer I was on it, the worse the pregnancy type symptoms got. It was awful!
Post # 4
That is exactly what i am saying! i was fine the first months but now i just feel moody, bloated, cramps all the time! Ugh! i hate it!!!!
Post # 5
I had cramps on BC, but it was due to endometriosis. Have you been screened for it?
Post # 6
No I have not but I think I might have to
Post # 7
I did not react well to Ortho Tri. I had severe mood issues and extensive bruising and my cramps were worse than when I wasn’t on BC beforehand.
However, my issues cropped up really early on (About 2 months in)
I wouldn’t think you’re pregnant, but I would maybe try another BC.